# SDR RRXA99190

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- Engine: Pwa JT3D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

AT ROTATION EXPERIENCED COMPRESSOR STALLS NR 4 ENG.  RETARTED ENGINE, 30 SECONDS LATER ENGINE FAILED.  NO FIRE, PERFORMED EMERGENCY FIRE AND DAMAGE SHUT DOWN.  REMOVED AND REPLACED NR 4 ENG IAW EWA MEL 77.  OPS CKS LEAK, CKS GOOD.
